Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A proof of the power series expansion without Cauchy's formula


Authors: P. Porcelli and E. H. Connell
Journal: Bull. Amer. Math. Soc. 67 (1961), 177-181
DOI: https://doi.org/10.1090/S0002-9904-1961-10559-4
MathSciNet review: 0123687
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. L. Plunkett, A topological proof of the continuity of the derivative of a function of a complex variable, Bull. Amer. Math. Soc. vol. 65 (1959) pp. 1-4. MR 104782
  • 2. R. L. Plunkett, Openness of the derivative of a complex function, Proc. Amer. Math. Soc. vol. 11 (1960) pp. 671-675. MR 117718
  • 3. J. Schur, Über Potenzreihen, die im Innern des Einheitskreises beschränkt sind, Crelle's Journal vol. 147 (1917) pp. 205-232.
  • 4. L. M. Weiner and P. Porcelli, A derivation of Cauchy's inequality for polynomials, Revista de Matematica y Fisica Teorica vol. 11 (1957) pp. 25-28. MR 92851
  • 5. G. T. Whyburn, Topological analysis, Princeton, N. J., Princeton University Press, 1958. MR 99642


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10559-4

American Mathematical Society